About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 489386, 7 pages
http://dx.doi.org/10.1155/2011/489386
Research Article

A Stochastic Two Species Competition Model: Nonequilibrium Fluctuation and Stability

Department of Mathematics, Bengal Engineering and Science University, Shibpur Howrah 711103, India

Received 2 December 2010; Accepted 7 February 2011

Academic Editor: Josefa Linares-Perez

Copyright © 2011 G. P. Samanta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of this paper is to study the stability behaviours of the deterministic and stochastic versions of a two-species symmetric competition model. The logistic parameters of the competitive species are perturbed by colored noises or Ornstein-Uhlenbeck processes due to random environment. The Fokker-Planck equation has been used to obtain probability density functions. Here, we have also discussed the relationship between stability behaviours of this model in a deterministic environment and the corresponding model in a stochastic environment.